Welcome to Stabilize!

If you believe you may have taken excessive of Sildenafil, find emergency situation health care aid and inform the physician that will certainly be treating you that you have overdosed Sildenafil.ED is a generally used acronym for impotence, which is an incapability of a man to achieve an erection hard enough to make love.

 

Recommended Links

While it is unclear whether these symptoms are caused by Sildenafil or instead than that - by a range of aspects (smoking, age, pre-existing eye issues), if you discover any type of modifications in your vision kindly find prompt health care assistance to stop the condition from getting worse.If you are really feeling light-headed, have unpleasant penis erection, general sick sensation, sudden eyesight reduction, shortness of breath, sweating, uneven heartbeat, fainting, swelling in your hands or vision modifications, it's ideal to state those negative effects to the doctor as they aren't going to vanish on their own and special treatment may be called for.